# SDR 9JLA2016111810525

- Difficulty date: November 3, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N940JM
- Make and model: Beech 400A
- Aircraft serial: RK492
- Aircraft time: 3,831 hours, 3,514 cycles
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Part number: 45AS88822003
- Condition: Defective
- Location: Start
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE NR 2 ENGINE STARTED NORMALLY, THEY THEN MOVED THE START SELECT SWITCH INTO THE NR 1 POSITION, THE NR 1 STARTER AUTOMATICALLY ENGAGED WITHOUT ENGAGING THE START SWITCH. TROUBLESHOOTING IDENTIFIED START SWITCH TO BE DEFECTIVE. THE SWITCH WAS REMOVED AND REPLACED WITH A NEW UNIT. FUNCTIONAL CHECKS SATISFACTORY.
